EconPapers    
Economics at your fingertips  
 

Semiparametric identification of binary decision games of incomplete information with correlated private signals

Yuanyuan Wan and Haiqing Xu ()

Journal of Econometrics, 2014, vol. 182, issue 2, 235-246

Abstract: This paper studies the identification and estimation of a static binary decision game of incomplete information. We make no parametric assumptions on the joint distribution of private signals and allow them to be correlated. We show that the parameters of interest can be point-identified subject to a scale normalization under mild support requirements for the regressors (publicly observed state variables) and errors (private signals). Following Manski and Tamer (2002), we propose a maximum score type estimator for the structural parameters and establish the asymptotic properties of the estimator.

Keywords: Semiparametric identification and estimation; Incomplete information games; Modified maximum score estimator; U-process (search for similar items in EconPapers)
JEL-codes: C14 C35 C62 C72 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407614001043
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:182:y:2014:i:2:p:235-246

DOI: 10.1016/j.jeconom.2014.05.002

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:182:y:2014:i:2:p:235-246